# SDR CALA2013082990851

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,153 hours, 17,084 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE COVER OVER CAP SIDE BROKEN.  FIXED & REINSTALLED ESCAPE ROPE COVER.
